JournalspmVol. 69 , No. 3pp. 167–192

Normalization of the 1-stratum of the moduli space of stable curves

  • Dan Edidin

    University of Missouri, Columbia, USA
  • Damiano Fulghesu

    Minnesota State University, Moorhead, USA
Normalization of the 1-stratum of the moduli space of stable curves cover
Download PDF

A subscription is required to access this article.

Abstract

Let Mg(Γ)\mathcal{M}_g(\Gamma) be the stack of stable curves of genus gg with a given dual graph Γ\Gamma and let Mg(Γ)\overline{\mathcal{M}}_g(\Gamma) be its closure in Mg\overline{\mathcal{M}}_g. We consider the normalization of Mg(Γ)\overline{\mathcal{M}}_g(\Gamma) in order to classify the residual orbifolds of the normalizations of the irreducible components of the locus in Mg\overline{\mathcal{M}}_g corresponding to curves with at least 3g43g - 4 nodes.

Cite this article

Dan Edidin, Damiano Fulghesu, Normalization of the 1-stratum of the moduli space of stable curves. Port. Math. 69 (2012), no. 3 pp. 167–192

DOI 10.4171/PM/1912